MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-500
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 04/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On (b)(6) 2022, senseonics was made aware of an incident where user experienced hypoglycemia due to inaccuracies in sensor readings.
 
Additional Manufacturer Narrative
Based on the investigation analysis, the event was reported on the 2nd day after insertion on (b)(6), 2022.The sensor was settling after insertion and displayed temporary mismatch on (b)(6), 2022.Once the sensor settled, the system displayed better agreement between sensor readings and fingerstick measurements (please refer to the attached screenshots which captures the 2 weeks of glucose plot after insertion showing the mard is around 13.23%).Note: the hypo alert threshold was set at 90 mg/dl, so the hypo alerts were asserted more often, if the sensor readings were below 90 mg/dl.Per the analysis, the fingerstick measurements were not entered during the reported events as captured in the follow-up notes - a.(b)(6) 2022 7:03 pm ct | sg 84 mg/dl - no bg value entered.B.(b)(6) 2022 3:38 pm ct | sg 88 mg/dl - no bg value entered.C.(b)(6) 2022 1:41 pm ct | sg 76 mg/dl - no bg value entered.The overall sensor performance was within expectations and the system is displaying better accuracy (at the time of the analysis), where the mard is at 9.92% for the glucose plot between (b)(6), 2022 (refer to the attached screenshot).User wasn't symptomatic, didn't seek for medical treatment and resolved the event on her own.User was advised to let hcp know of these kind of events.User is currently using the system with up to date glucose information.No further resolution was found necessary for this complaint.H3.Device evaluated by manufacturer? yes.H6.Investigation findings updated to 213.H6.Investigation conclusions updated to 67.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20875-7005
MDR Report Key14305943
Report Number3009862700-2022-00069
Device Sequence Number4834048
Product Code QHJ
UDI-Device Identifier00817491021441
UDI-Public00817491021441
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/19/2022
Device Model Number102208-500
Device Catalogue NumberFG-3300-01-001
Device Lot Number122946
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2022
Supplement Date Received by Manufacturer04/16/2022
Initial Report FDA Received Date05/06/2022
Supplement Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale